toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Turing, A.M. openurl 
  Title On computable numbers, with an application to the Entscheidungsproblem Type Journal Article
  Year 1937 Publication Proc. of London Mathematical Society Abbreviated Journal  
  Volume 47 Issue 1 Pages 230-265  
  Address (up)  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number refbase @ user @ Serial 17130  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: